# SDR ASAA2016121319027

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,645 hours, 11,798 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9502
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 41,626 hours, 12,764 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD NO ROTATION DURING START. STARTER VALVE FAILED.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 STARTER VALVE IAW AMM 80-11-03-000-801-F00 & 80-11-03-400-801-F00. OPS CHECKED GOOD.
